PLEASE NOTE: Times, categories, and gaps between events have been updated for the last three races of the 2021 season to account for time change and course teardown.

The race schedule is as follows:

8:25-8:55  Master B / U17 / U19 ONLY can pre-ride the course

RACE 1

9:00 am Men Master B / Men U17 / Men U19 start – 50 min

9:50-10:00  Riders to pack up and leave event / course area

10:00-10:30  Master C-E / U15 ONLY can pre-ride the course

RACE 2

10:30 am Men Master C-E / Men U15 start – 45 min

11:15-11:25  Riders to pack up and leave event / course area

11:25-11:55  Kids ONLY pre-ride their course

RACE 3

11:55 am Kids U11 / U13 race – 20/30 min

12:25-12:35  Riders to pack up and leave event / course area

12:35-1:05 All Women’s categories ONLY can pre-ride the course

RACE 4

1:05 pm Women U15 / Women U17 / Women U19 / Women Master A – D / Senior women – 50 min

1:55-2:05  Riders to pack up and leave event / course area

2:05-2:35  Master A / Senior men pre-race warmup

RACE 5

2:35 pm  Final race! Men Master A / Senior men – 60 min

3:35  Teardown